Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2014 | Volume: 14 | Issue: 16 | Page No.: 1894-1897
DOI: 10.3923/jas.2014.1894.1897
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Multiple Linear Regression of Maximum Queue Length Probability Function for Infected Fish in the Fish Farms

Mohammed Mohammed El Genidy

Abstract:
This study deal with the problem of obtaining some important information of the infected fish in the fish farms while there was always a difficulty in handling the mathematical formulas obtained in some of the research related to the subjects such as the maximum number of the infected fish in a fish farm using the queue system because a lot of computational procedures were required. The multiple linear regression formula for the probability function of the maximum queue length of infected fish during finite time estimated in number of days and the cumulative distribution function were obtained.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Polynomial (Non Linear) Regression Method for Improved Estimation Based on Sampling
  •    Maximal Queue Size with Standard Normal Distribution for Arrival Times
  •    An Algorithm to Estimate Continuous-time Traffic Speed Using Multiple Regression Model
  •    Proliferative Kidney Disease at Romsey Fish Farm on the River Test, Hampshire, U.K
How to cite this article:

Mohammed Mohammed El Genidy , 2014. Multiple Linear Regression of Maximum Queue Length Probability Function for Infected Fish in the Fish Farms. Journal of Applied Sciences, 14: 1894-1897.

DOI: 10.3923/jas.2014.1894.1897

URL: https://scialert.net/abstract/?doi=jas.2014.1894.1897

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom